# SDR FDEA202102280514

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N174FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63105
- Aircraft time: 3,182 hours, 1,566 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 313T338069
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON, NAC STA 377, SUPPORT FRAME HAS CRACKED ATTACH CLIP REMOVED & REPLACED CLIP IAW BAC DWG 313T3380 REV F
